MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed investigation of the reported issue revealed that during the procedure the dipp (digital image preprocessing) detected a failure and tried to reset itself.The system message ¿no xray, fd problem, sc¿ was displayed to the user.Consequently, x-ray release was not available as the dipp could not start up while trying to reset.All system movements were still available.Analysis of the log files revealed that viper (digital signal processor board)/copra (common processing architecture) might not have been correctly plugged into the pci (peripheral component interconnect) slot of the rtc (real time controller) motherboard.A bad connection between the dipp hw and rtc basics was determined as the most probable relevant root cause for the non-conformity.The boards inside the rtc were cleaned and reseated by siemens local service, which resolved the problem.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee ceiling system.While performing an emergency patient procedure, no x-ray exposure was possible.Additional information was provided that the procedure was continued and completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liverty blvd.
malvern, PA 19355
4843234197
MDR Report Key21124914
Report Number3004977335-2025-00010
Device Sequence Number18062223
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public(01)04056869010052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
CHINA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown